# SDR HNAA0000015

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990HA
- Make and model: Dhav DHC8201
- Aircraft serial: 428
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Ground Lock
- Condition: Engaged
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE NOSE LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURN TO THE AIRPORT.  FOUND NOSE LANDING GEAR GROUND LOCK WAS STILL ENGAGED.  GROUND LOCK WAS PROPERLY STOWED.
